Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Proof of uniform convergence for a cell-centered AP discretization of the hyperbolic heat equation on general meshes
HTML articles powered by AMS MathViewer

by Christophe Buet, Bruno Després, Emmanuel Franck and Thomas Leroy PDF
Math. Comp. 86 (2017), 1147-1202 Request permission

Abstract:

We prove the uniform AP convergence on unstructured meshes in 2D of a generalization of the Gosse-Toscani 1D scheme for the hyperbolic heat equation. This scheme is also a nodal extension in 2D of the Jin-Levermore scheme for the 1D case. In 2D, the proof is performed using a new diffusion scheme.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 65M08, 65M12
  • Retrieve articles in all journals with MSC (2010): 65M08, 65M12
Additional Information
  • Christophe Buet
  • Affiliation: CEA, DAM, DIF, DAM Ile de France, F-91297 Arpajon Cedex, France
  • MR Author ID: 604962
  • Email: christophe.buet@cea.fr
  • Bruno Després
  • Affiliation: Laboratoire Jacques-Louis Lions, Université Pierre et Marie Curie, 75252 Paris Cedex 05, France
  • Email: despres@ann.jussieu.fr
  • Emmanuel Franck
  • Affiliation: Inria Nancy Grand Est and IRMA Strasbourg, 7 rue René Descartes, Strasbourg, France
  • MR Author ID: 961618
  • Email: emmanuel.franck@inria.fr
  • Thomas Leroy
  • Affiliation: CEA, DAM, DIF, DAM Ile de France, F-91297 Arpajon Cedex, France
  • MR Author ID: 1088146
  • Email: thomas.leroy@cea.fr
  • Received by editor(s): June 26, 2014
  • Received by editor(s) in revised form: August 8, 2014, July 9, 2015, and November 2, 2015
  • Published electronically: September 12, 2016
  • © Copyright 2016 American Mathematical Society
  • Journal: Math. Comp. 86 (2017), 1147-1202
  • MSC (2010): Primary 65M08, 65M12
  • DOI: https://doi.org/10.1090/mcom/3131
  • MathSciNet review: 3614015